# SDR SWAA2024091034806

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,201 hours, 13,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLOOR PHOTO LUMINESCENT STRIP INOP.<[01] REMOVED AND REPLACED LIGHT STRIP REF BOEING 737 AMM 33-51-15. OPS CHECKED GOOD.
